I rarely take it , it was given to me by my doctor,I don't like taking it cause the way it makes me feel the next morning. I cant go to work feeling like this.
R: I Took A 600mg Neurotin Last Night And I Feel Drunk This Morningwhat Do I Do?
- 20 Jul 2014 by dalegay
- 20 July 2014
Added 20 Jul 2014:
Please help me.
I had the same experience. Part of the issues is the "rarely take it" part, if that is indeed contrary to how it was prescribed. When I was on it, if I took it regularly as directed and that loony feeling lessened (although it was still there). As I often do I recommend you take this up with the Dr that prescribed it and seek a solution, different dose, different med or better directions on how to take it.
As for going to work, since you do not take it regularly, maybe don't take it until you can discuss with the Doc. Hope this helps.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2011 • 2 answers
Updated 17 Feb 2011 • 2 answers
Updated 27 Jul 2011 • 1 answer
Updated 12 Sep 2011 • 2 answers
Updated 23 Apr 2013 • 6 answers